MathSciNet Relay Station
MathSciNet bibliographic data
MR1562966 Contributed Item
Beckenbach, E. F.; A characteristic property of surfaces of negative curvature. Bull. Amer. Math. Soc. 40 (1934), no. 10, 761–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement